PRESENTER CHECKLIST: BEFORE THE LIVE EVENT
Step 1: Register for the event with your VIP Code
Make sure you are registered for the event with the VIP code you received in your acceptance email.
If you do not know your VIP code please email Olivia Guiliana at email@example.com
Step 2: Practice your pitch
In your pitch, you should identify yourself, your company, your role within the company, a brief overview of what your company does and what your next milestone will be. (partnership, raise capital, etc.)
Step 3: Attend the training webinar
Sharpen your presentation skills with complimentary pitch training on August 25, 2021 at 11:30amEST, moderated by Doug MacDougall, co-founder of MacDougall Advisors.
Webinar will be recorded for those who cannot attend.
Step 4: Record and Submit your pitch PRIOR to the live event
As a Startup Springboard presenter you will have the opportunity to pre-record your pitch using PowerPoint slides so we can distribute your presentation to all Startup Springboard delegates.
Prepare your PowerPoint slides with the template provided by EBD.
Duration of your company pitch: No longer than 3 minutes and 4 slides (4 slides includes (1) cover slide and (3) content slides)
Step 5: Review day of instructions
Instructions for the live event will be sent out closer to the event.
The pitching sessions will occur in rounds of 10 companies. Each company will take turns delivering their 3 minute pitch, followed by a networking break.
You will receive your pitching time slot on Friday, August 20th.
Step 6: Activate your Remo account
Remo Login Steps:
- You will receive an email from Remo directly the week of September 1st
- In the email please click on the “Accept My Invitation” button
- This will bring you to the Remo website. Enter in your email with the same email that you received your invite. Select “Continue” once you have entered in your email.
- The next window will ask you to create your Remo account if you do not already have one. Please enter your “Full Name” and create a password. Agree to the terms and conditions and select “Register for the event”. Please keep records of your password that you created you can login easily on the day of the event.
- The last window will say “Registration Successful!”
Instructions and Tips for your LIVE pitch on September 9th
- You will have a total of 3 minutes for your live pitch
- You will not be using any PowerPoint slides for your live pitch on September 9th
- We will be keeping track of your presentation and will let you know when time is up (we advise that you also set up a personal timer on your phone or laptop)
- You will receive your pitching time slot on Friday, August 20th.
The Startup Springboard will be held LIVE Thursday, September 9, 2021, on the Remo event platform.
All times are in EST
09:30 – 10:00: Login, profile set-up, and pre-event networking
10:00 – 10:10: Welcome remarks
10:10 – 10:40: Live Panel Discussion (30 minutes)
10:40 – 11:30: Company Pitches Round 1, 10 pitches (50 minutes)
11:30 – 11:50: Networking session #1 (20 minutes)
11:50 – 12:40: Company Pitches Round 2, 10 pitches (50 minutes)
12:40 – 01:00: Networking session #2 (20 minutes)
01:00 – 01:50: Company Pitches Round 3, 10 pitches (50 minutes)
02:00 – 02:30: Live Panel Discussion (30 minutes)
02:30pm: Event Concludes
Tips for an effective pitch
Need some help preparing? See below to view some helpful guidelines when preparing your pitch!
- We recommend that you include early in your pitch – an ask – How much money are you looking for and the value inflection point that the funding leads to? This does not need to be in the slides.
- Core technology
- What is your technology?
- How does it work?
- What need does it fulfil?
- How is it different?
- What data to you have to backup your claim
- Business strategy/Value proposition
- Market opportunity
- Who is making it happen?
- What are the next milestones
Getting Camera Ready
1. Lighting – We recommend sitting facing a soft light source, e.g. a window or table lamp. Do not sit with your back against a window or have a light source directly above you, and avoid harsh lighting from any angles.
2. Background – Try to have a neutral background.
3. Camera level – Sit roughly an arm’s length away from the camera with the camera at roughly eye level (try by propping your device on a shelf/ textbooks etc). This will make a big difference to the overall look. There will be a moderator on the call introducing each company and keeping track of the time for each pitch.
Your Pre-Recorded Pitch
Record your presentation using PowerPoint slides so delegates can watch your pitch after the live event.
How to record your pitch
Please see the links below for step-by-step instructions on how to record your pitch on WINDOWS, MAC and ZOOM
Please use the below template attached for your PPT slides.
How to submit your pitch
Please submit your pre-recorded pitch by Thursday, August 26th
To maximize your visibility you have the opportunity to pre-record your 3 minute video pitch which will be made available to all Startup Springboard delegates. You will be allowed to display 4 PowerPoint slides and the slides must be created using the attached template.
Your live pitch should reflect the same information that is submitted on your pre- recorded pitch. You may choose to offer different information in your live pitch if you wish.
Remember, your live pitch and recorded pitch are both to be 3 minutes long. It's a great idea to use the pre-recorded pitch as practice for the live event.
Please contact Olivia Guiliana: firstname.lastname@example.org for additional help.